Incompressibility in the multimodel Arlequin framework - CentraleSupélec Access content directly
Journal Articles International Journal for Numerical Methods in Engineering Year : 2013

Dates and versions

hal-00845466 , version 1 (17-07-2013)

Identifiers

Cite

Olivier Jamond, Hachmi Ben Dhia. Incompressibility in the multimodel Arlequin framework. International Journal for Numerical Methods in Engineering, 2013, 94 (4), pp.374-399. ⟨10.1002/nme.4454⟩. ⟨hal-00845466⟩
82 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More